# SDR ASAA2018030723786

- Difficulty date: March 7, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 35,285 hours, 10,744 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 98121598
- Condition: Failed
- Location: Autopilot
- Part time: 59,421 hours, 25,914 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AUTOPILOT CMD A BACK LIGHT INOPERATIVE. AUTO PILOT A OPERATED NORMALLY.  ACFT GROUNDED. VERIFIED THE FAULT.  REPLACED THE MCP IAW AMM 22-11-34/401. THE NEW MCP OPS CHECKED GOOD.
